# SDR FDEA202507311345

- Difficulty date: July 31, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 40,760 hours, 22,177 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A52371015002
- Part serial: 1748
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAILED VISUAL INSPECTION OF THE MAIN DECK CARGO DOOR ACTUATOR BEARING FITTINGS AT FRAME 23 & 24.  COMPLIED WITH EO 6-5230-E0378588 B P5.  REPLACED THE MAIN DECK CARGO DOOR ACTUATOR BEARING FITTINGS AT FRAME 23 AND 24. THIS IS CATEGORY B REPAIR. FOLLOW UP INSPECTION IAW EO 6-5230-E0378588. MAJOR REPAIR IAW GMM6-2-100.
